Averages of shifted convolutions of d_3(n)

Baier, Stephan, Browning, T.D., Marasingha, G and Zhao, L (2012) Averages of shifted convolutions of d_3(n). Proceedings of the Edinburgh Mathematical Society, 55 (3). pp. 551-576. ISSN 0013-0915

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Number Theory
Depositing User: Pure Connector
Date Deposited: 07 Sep 2013 06:13
Last Modified: 25 Jul 2018 08:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/43213
DOI: 10.1017/S001309151100037X

Actions (login required)

View Item